# SDR 051508N568CS

- Difficulty date: May 15, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N568CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605637
- Aircraft time: 1,786 hours, 1,277 cycles
- Engine: Pwa PW545A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE6209H0300130
- Condition: Burst
- Location: Hydraulic Sys
- Part time: 1,786 hours, 1,277 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST ALL HYDRAULIC FLUID ON TAKEOFF.  DECLARED AND EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINT PERSONNEL FOUND SPLIT IN LT HYDRAULIC PUMP PRESSURE LINE AND REPLACED IT WITH A NEW LINE.  ALSO, BOTH LT AND RT ENGINE HYD PUMPS AND FILTERS WERE REPLACED AS PRECAUTION.  THIS IS THE 3RD OCCURRENCE OF THIS PART FAILURE. PREVIOUS 2 EVENTS, REFERENCE SDR 120707N549CS1 AND 021708N554CS1
